# SDR DALA2021092005633

- Difficulty date: March 13, 2020
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 82,238 hours, 15,958 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND #1 PYLON FWD UPPER SPAR WEB A TNAC STATION 221.25-237.5 AT POWER FEEDER CABLE CUTOUT CRACKED. REPAIRED PER ERA 585803-14. (LP 1528007)
